Publications > Artigos ou Capítulos em Livros Editados

Chebyshev Spectral Approximation for Diffusion Equations with Distributed Order in Time

Morgado, M. Luísa; Rebelo, Magda

Differential and Difference Equations with Applications, Volume 164, Series Springer Proceedings in Mathematics & Statistics, Springer, 164 (2016), 255-263

In this work we provide a numerical method for the diffusion equation with distributed order in time. The basic idea is to expand the unknown function in Chebyshev polynomials for the time variable t and reduce the problem to the solution of a system of algebraic equations, which may then be solved by any standard numerical technique. We apply the method to the forward and backward problems. Some numerical experiments are provided in order to show the performance and accuracy of the proposed method.